Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 146, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 19, 2018, 10:15 AM CDT for Johnson County, Pettis County, Saline County, Missouri. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2018, 10:15 AM CDT (15:15 UTC)
- Expired
- Jul 19, 2018, 10:45 AM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 10:36 AM CDT | TSTM WND DMG | Knob Noster, MO | DELAYED REPORT, TIME MATCHED TO RADAR: TREE BLOWN DOWN ON HOME. |
| Jul 19, 10:37 AM CDT | TSTM WND GST 78 | Whiteman Air Force Base, MO | PEAK GUSTS AT KSZL PER LOCAL BASE WEATHER STATION. |
| Jul 19, 10:40 AM CDT | TSTM WND DMG | 3 S Whiteman Air Force, MO | 8 TREE KNOCKED DOWN AND SIGNIFICANT FLAG POLE BENT ON HWY D 5 MILES SOUTH OF U.S. 50. |
| Jul 19, 10:40 AM CDT | HAIL 1 | 2 Ene Whiteman Air Forc, MO | FROM TRAINED SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 3.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.8
The text
As transmitted.
548
WUUS53 KEAX 191515
SVREAX
MOC101-159-195-191545-
/O.NEW.KEAX.SV.W.0146.180719T1515Z-180719T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1015 AM CDT THU JUL 19 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northern Pettis County in central Missouri...
Southwestern Saline County in central Missouri...
Northeastern Johnson County in west central Missouri...
* Until 1045 AM CDT.
* At 1013 AM CDT, a severe thunderstorm was located over Houstonia,
or near Sweet Springs, moving southeast at 25 mph.
HAZARD...60 mph wind gusts possible and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sedalia, Knob Noster, Sweet Springs, Whiteman Air Force Base, La
Monte, Houstonia, Whiteman Afb and Hughesville.
This includes Interstate 70 in Missouri between mile markers 65 and
80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3864 9359 3891 9371 3894 9361 3893 9360
3893 9350 3897 9349 3904 9321 3884 9305
3876 9306
TIME...MOT...LOC 1513Z 335DEG 21KT 3889 9340
HAIL...1.00IN
WIND...60MPH
$$
Grana2 follow-up statements
211
WWUS53 KEAX 191535
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1035 AM CDT THU JUL 19 2018
MOC195-191545-
/O.CAN.KEAX.SV.W.0146.000000T0000Z-180719T1545Z/
Saline MO-
1035 AM CDT THU JUL 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SALINE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3876 9306 3864 9359 3882 9368 3883 9367
3894 9327 3893 9325 3893 9313 3884 9305
TIME...MOT...LOC 1535Z 335DEG 21KT 3877 9333
$$
MOC101-159-191545-
/O.CON.KEAX.SV.W.0146.000000T0000Z-180719T1545Z/
Pettis MO-Johnson MO-
1035 AM CDT THU JUL 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHERN PETTIS AND EAST CENTRAL JOHNSON COUNTIES...
At 1035 AM CDT, a severe thunderstorm was located near La Monte, or 7
miles northwest of Sedalia, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sedalia, Knob Noster, Whiteman Air Force Base, La Monte, Houstonia,
Whiteman Afb and Hughesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3876 9306 3864 9359 3882 9368 3883 9367
3894 9327 3893 9325 3893 9313 3884 9305
TIME...MOT...LOC 1535Z 335DEG 21KT 3877 9333
HAIL...1.00IN
WIND...60MPH
$$
Grana616
WWUS53 KEAX 191542
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1042 AM CDT THU JUL 19 2018
MOC101-159-191550-
/O.EXP.KEAX.SV.W.0146.000000T0000Z-180719T1545Z/
Pettis MO-Johnson MO-
1042 AM CDT THU JUL 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PETTIS AND EAST
CENTRAL JOHNSON COUNTIES WILL EXPIRE AT 1045 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southwestern Pettis and Southeastern Johnson counties in Missouri.
LAT...LON 3876 9306 3864 9359 3882 9368 3883 9367
3894 9327 3893 9325 3893 9313 3884 9305
TIME...MOT...LOC 1540Z 335DEG 21KT 3876 9333
$$
GranaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:01 AM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Jul 19, 4:01 AM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
401 AM CDT Thu Jul 19 2018
.Discussion...
Issued at 329 AM CDT THU JUL 19 2018
Early morning radar trends indicate a weakening MCS moving into
far northwest Missouri and southeastern Nebraska. Helping to
sustain this MCS is a shortwave disturbance embedded within the
northwest flow aloft. This disturbance will continue to drop
southeast through the morning, which will allow for chances of
scattered convection to continue through at least the morning
hours across northern Missouri, southward to around the Missouri
River. As scattered convection fires through the morning hours,
there will likely be a sufficient wind profile to bring some
organized storm structures. Since we are looking at early day
convection, it's unlikely at this point that these storms will be
truly surface based, especially considering the light wind field
and the lack of surface heating through the early part of the day,
so perhaps the most prevalent threat with any of this convection
would be hail, as well as localized heavy rain and lightning.
The remainder of the day will be rather conditional, especially
regarding the temperatures, as well as potential instability. It's
probable that the morning convection will keep cloud cover in
place for a good portion of the day, which will stymie the
temperatures. Conceptually, it's hard to imagine temperatures
getting well into the 90s, and model guidance has started to back
off of the mid/upper 90s that they have indicated for the last
few forecast runs, so a downtrend in daytime highs seems
appropriate. Have avoided going too much lower, in order to keep
some consistency with previous forecasts, so heat indices for the
day could possibly get back to around 100 degrees, so have kept
the heat advisory in place. Day shift may need to reassess its
necessity through the morning hours after monitoring the
convection/cloud trends. Aside from the temperatures the clouds
could keep instability a bit more subdued than otherwise. This is
important because in the wake of the morning shortwave disturbance
a surface boundary is expected to slide into the area, which may
kick off another round of thunderstorms Thursday afternoon. This
frontal boundary may end up stalling somewhere near the MO River,
which could keep chances for rain going through the overnight
hours. PWAT values are still pretty high, on the order of 2", so
any storm will have very efficient rain rates, which will lead to
localized high rainfall amounts, perhaps on the order of several
inches. This could lead to areas of localized flooding. Overall
confidence in this forecast is low to medium. Confidence in
scattered thunderstorms through the day is medium to high, but the
coverage will likely be scattered enough that predicting where the
highest impacts will be felt is almost impossible at this point.
Also, given some of the parameters in place regarding the
potential instability and shear it's possible that some of these
storms could be on the strong to severe side.
A pretty major pattern change takes place for Friday, into the
weekend and beyond. The surface frontal boundary slides far enough
south, so as to put the best convergence well south of the
forecast area. By the weekend and into next week, there will be a
heavy influence from a surface ridge, which will encroach the area
by the weekend. This ridge should provide a bit of a drier and
cooler trend for that period.
&&
.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1140 PM CDT WED JUL 18 2018
VFR condition will prevail till early Thursday morning when
thunderstorm, sweeping southeast from Nebraska, likely arrive
along the Kansas-Missouri border; between 10Z and 12Z. Storms are
expected to be progressive, and not stick around long, with
activity shifting south and east by late morning with skies
quickly scattering out with winds veering through the south.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon today to 8 PM CDT this evening for
KSZ057-060-103>105.
MO...Heat Advisory from noon today to 8 PM CDT this evening for
MOZ028-029-037>039-043>045-053-054.
&&
Discussion...Leighton
Aviation...CutterHazardous weather outlook, Jul 19, 4:59 AM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 459 AM CDT Thu Jul 19 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 459 AM CDT Thu Jul 19 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight .Thunderstorms... Isolated to scattered thunderstorms will remain possible across portions of northeastern Kansas and northwestern Missouri through the morning. Into the afternoon, additional thunderstorm development is expected along the surface boundary across western Missouri into southern Iowa. Strong to severe storms are possible, with the greatest chance in central to northern Missouri. Damaging winds and hail are the primary concerns. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday No Hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo Kurtz
In the hours before
Special weather statement, Jul 19, 7:52 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
752 AM CDT THU JUL 19 2018
MOZ023-024-032-191330-
Chariton MO-Livingston MO-Linn MO-
752 AM CDT THU JUL 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHARITON...
SOUTHWESTERN LINN AND SOUTHEASTERN LIVINGSTON COUNTIES UNTIL 830 AM
CDT...
At 752 AM CDT, Doppler radar was tracking a strong thunderstorm near
Utica, or near Chillicothe, moving east at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Chillicothe, Meadville, Hale, Wheeling, Sumner and Avalon.
LAT...LON 3959 9322 3960 9327 3961 9328 3961 9337
3965 9361 3977 9360 3984 9321
TIME...MOT...LOC 1252Z 269DEG 22KT 3972 9355
GranaSpecial weather statement, Jul 19, 7:58 AM CDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 758 AM CDT THU JUL 19 2018 MOZ007-016-017-191345- Putnam MO-Adair MO-Sullivan MO- 758 AM CDT THU JUL 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR...SOUTHEASTERN PUTNAM AND NORTHEASTERN SULLIVAN COUNTIES UNTIL 845 AM CDT... At 758 AM CDT, Doppler radar was tracking a strong thunderstorm near Milan, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Milan, Green City, Greencastle, Pollock and Green Castle. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4020 9319 4038 9321 4044 9276 4017 9273 TIME...MOT...LOC 1258Z 265DEG 24KT 4030 9311 Grana
Special weather statement, Jul 19, 8:53 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
853 AM CDT THU JUL 19 2018
MOZ002-003-191430-
Worth MO-Nodaway MO-
853 AM CDT THU JUL 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH AND
NORTHEASTERN NODAWAY COUNTIES UNTIL 930 AM CDT...
At 853 AM CDT, Doppler radar was tracking a strong thunderstorm near
Burlington Junction, or 7 miles northwest of Maryville, moving east
at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Maryville, Ravenwood, Parnell and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4042 9454 4039 9456 4038 9460 4032 9460
4027 9463 4038 9505 4052 9498
TIME...MOT...LOC 1353Z 289DEG 25KT 4044 9495
GranaSpecial weather statement, Jul 19, 9:02 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 902 AM CDT THU JUL 19 2018 MOZ031-032-038>040-046-191445- Carroll MO-Saline MO-Chariton MO-Lafayette MO-Cooper MO-Howard MO- 902 AM CDT THU JUL 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHARITON...CENTRAL CARROLL...WESTERN HOWARD...SALINE...NORTHEASTERN LAFAYETTE AND NORTHWESTERN COOPER COUNTIES UNTIL 945 AM CDT... At 902 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Slater to near Carrollton. Movement was south at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Marshall, Carrollton, Slater, Salisbury, Glasgow, Brunswick, Waverly, Keytesville, Bosworth, Malta Bend, Blackburn, Wakenda, Gilliam, Miami, Bogard, De Witt, Mount Leonard, Grand Pass, Arrow Rock and Dalton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3897 9277 3914 9368 3948 9356 3947 9282 TIME...MOT...LOC 1402Z 353DEG 21KT 3922 9298 3935 9359 Grana
Special weather statement, Jul 19, 9:26 AM CDT, 49 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 926 AM CDT THU JUL 19 2018 MOZ002-004-191500- Gentry MO-Nodaway MO- 926 AM CDT THU JUL 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR GENTRY AND EAST CENTRAL NODAWAY COUNTIES UNTIL 1000 AM CDT... At 926 AM CDT, Doppler radar was tracking a strong thunderstorm over Ravenwood, or 10 miles east of Maryville, moving southeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Albany, Stanberry, Ravenwood, Conception Junction, Darlington, Clyde, Ford City and Conception. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4027 9480 4041 9467 4026 9427 4006 9445 TIME...MOT...LOC 1426Z 300DEG 27KT 4032 9468 Grana
Special weather statement, Jul 19, 9:53 AM CDT, 22 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 953 AM CDT THU JUL 19 2018 MOZ038-039-044-045-191530- Johnson MO-Saline MO-Lafayette MO-Pettis MO- 953 AM CDT THU JUL 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PETTIS... SOUTHWESTERN SALINE...SOUTHEASTERN LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES UNTIL 1030 AM CDT... At 953 AM CDT, Doppler radar was tracking a strong thunderstorm over Sweet Springs, moving southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sweet Springs, Houstonia, Emma and Hughesville. This includes Interstate 70 in Missouri between mile markers 60 and 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3905 9356 3911 9341 3886 9320 3878 9352 TIME...MOT...LOC 1453Z 326DEG 22KT 3899 9345 Grana
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:02 PM CDT | Special Weather Statement | EAX | Bates | 13 min |
| Jul 18, 9:22 PM CDT | Special Weather Statement | EAX | Bates | 23 min |
| Jul 18, 9:52 PM CDT | Special Weather Statement | EAX | Bates | 38 min |
| Jul 18, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 44 min |
| Jul 19, 6:51 AM CDT | Special Weather Statement | EAX | Grundy | 39 min |
| Jul 19, 7:26 AM CDT | Special Weather Statement | EAX | Sullivan | 34 min |
| Jul 19, 7:52 AM CDT | Special Weather Statement | EAX | Livingston | 38 min |
| Jul 19, 7:58 AM CDT | Special Weather Statement | EAX | Sullivan | 47 min |
| Jul 19, 8:53 AM CDT | Special Weather Statement | EAX | Nodaway | 37 min |
| Jul 19, 9:02 AM CDT | Special Weather Statement | EAX | Carroll, Saline | 43 min |
| Jul 19, 9:26 AM CDT | Special Weather Statement | EAX | Gentry | 34 min |
| Jul 19, 9:53 AM CDT | Special Weather Statement | EAX | Pettis | 37 min |
| Jul 19, 10:40 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 35 min |
| Jul 19, 10:56 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Ray | 34 min |
| Jul 19, 11:10 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 24 min |
| Jul 19, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 36 min |
| Jul 19, 12:16 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 29 min |
| Jul 19, 12:38 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis | 37 min |
| Jul 19, 1:10 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 24 min |
| Jul 19, 1:26 PM CDT | Special Weather Statement | EAX | Johnson | 34 min |
| Jul 19, 1:30 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 30 min |
| Jul 19, 1:34 PM CDT | Special Weather Statement | EAX | Jackson | 41 min |
| Jul 19, 1:49 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 41 min |
| Jul 19, 1:52 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 38 min |
| Jul 19, 2:02 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 23 min |
| Jul 19, 2:05 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 40 min |
| Jul 19, 2:17 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 43 min |
| Jul 19, 2:20 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 25 min |
| Jul 19, 2:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 50 min |
| Jul 19, 2:43 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 32 min |
| Jul 19, 3:05 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 25 min |
| Jul 19, 3:23 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 35 min |
| Jul 19, 3:30 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 60 min |
| Jul 19, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 29 min |
| Jul 19, 4:04 PM CDT | Special Weather Statement | EAX | Cass | 26 min |
| Jul 19, 4:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson, Johnson, Lafayette | 60 min |
| Jul 19, 5:10 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 28 min |
| Jul 19, 6:30 PM CDT | Special Weather Statement | EAX | Schuyler | 15 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.